# SDR BAGA202402200009

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N221BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55206
- Aircraft time: 2,401 hours, 851 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: UNKNOWN
- Condition: Binding
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

RUDDER FAIL - RUDDER SURFACE JAM FAULT / REPORTED BY PFCC UPPER RUDDER PCU (A606) TO REU ELECTRICAL FAULT / REPORTED BY PFCC. COMPLIED WITH RUDDER SURFACE JAM FAULT FIM TASK BD500-A-J55-40-00-01AAA-421A-A.  DOWNLOADED REU'S NVM AND SENT TO BREEZE TO BE SENT TO AIRBUS. COMPLIED WITH RUDDER SKIN INSPECTION AND RUDDER PCU ACTUATOR FITTING INSPECTION. PERFORMED ACTUATION FLIGHT CONTROL SYSTEM TEST (PASSED) AND RUDDER ACTUATOR INTEGRITY TEST - BIT OPERATION (PASSED).
